MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; HOLMIUM LASER FIBER
Model Number K2013151
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Two holmium laser fibers reportedly burned during use.
 
Additional Manufacturer Narrative
No units were returned to dmta within the timeframe of this investigation.It is not possible to confirm the root cause of the complaint as reported without access to the devices in question.However, one of the units identified is ackonwledged to have been reportedly utilized 12 times, which is outside of the approved use limit of 10 uses.The customer was notified of the use limit and instructed to review the valid instructions for use for confirmation regarding the use limit.It is acknowledged there could be many root causes for the complaint information received, fiber burn.It is also acknowledged that all laser fibers manufactured by dmta are 100% inspected for power performance defects, objectively providing confirmation the fibers are operating as intended prior to distribution.No trend for complaints related to this matter is currently observed.Dornier will continue to monitor complaints related to this report.

Brand Name
DORNIER MEDTECH AMERICA, INC.
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
amber stallings
1155 roberts blvd
suite 100
kennesaw 30144
7705146204
MDR Report Key17607281
Report Number1037955-2023-00029
Device Sequence Number6161882
Product Code GEX
UDI-Device Identifier04049958003158
UDI-Public01040499580031581727111110F4522R
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K123385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberK2013151
Device Lot NumberF4522R
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2023
Initial Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown